Pamelor Drug Interactions
Pamelor and Serotonin Syndrome
Several of the known interactions with Pamelor are related to a potentially dangerous group of symptoms known as serotonin syndrome. Such symptoms might include:
- Fast heartbeat
- Feeling faint
- Muscle spasm
- Difficulty walking
Pamelor Interactions Explained
The following sections explain in detail the interactions that can occur when Pamelor is combined with any of the drugs listed above.
Pamelor may enhance the effects of alcohol. This can lead to an increased risk for suicidal thoughts and other Pamelor overdose symptoms. Make sure to talk with your healthcare provider about drinking alcohol while taking Pamelor.
Taking Pamelor with anticholinergic medications may cause increased side effects. Talk to your healthcare provider before using these medications together, as your dosages may need to be reduced. Since some of these types of medicines are found in over-the-counter medicines, do not treat yourself for the common cold, a cough, or allergies without first talking to your healthcare provider.
Taking Pamelor with arrhythmia medications can increase your risk of a dangerous arrhythmia called QT prolongation. Also, certain arrhythmia medications can increase the level of Pamelor in your blood, increasing your risk of side effects. Talk to your healthcare provider before taking these medications together.